delivery truck icon Free Delivery Over €40
clicking icon Free Click & Collect
star icon Earn Points
0

Anti-Hist Allergy 10mg Tablets 30’s

Anti-Hist Allergy 10mg Tablets 30 Pack

Price:

10.00

Purchase this product now and earn 10 Points!

Description

Anti-Hist Allergy 10mg is a once daily anti-allergy medication containing cetirizine dihydrochloride which offers relief from nasal and ocular symptoms of seasonal and perennial allergic rhinitis such as sneezing, a runny or itchy nose and itchy, red and streaming eyes. It can also be used to relieve chronic nettle rash and hives (chronic idiopathic urticaria).

DIRECTIONS: Swallow the tablets with a glass of water. Can be taken with or without food.

Adults and adolescents above 12 years old: 10 mg once daily as 1 tablet.
Children between 6 and 12 years old: The usual dose is half a tablet twice a day (5mg)

​IMPORTANT INFORMATION ABOUT ANTI-HIST ALLERGY TABLETS:

  • Please consult your doctor or pharmacist before use if you are pregnant, breastfeeding, taking any other prescription medications, regular medicines or receiving regular treatment.
  • Please read the enclosed leaflet carefully.
  • Do not exceed the stated dose, immediate medical advice should be sought in the event of an overdose.
  • Does not cause drowsiness in the majority of people but care should be taken when driving or operating machinery. Please be careful if you drink alcohol during use of this medicine, as it may increase the effects of alcohol.
  • Like all medicines, Anti-Hist can cause side effects, although not everybody gets them. If you think you have any side effects or symptoms, stop using this medicine immediately and see a doctor as soon as possible.
  • If you are scheduled for allergy testing, ask your doctor if you should stop taking Anti-Hist for several days before testing. This medicine may affect your allergy test results.
  • ALWAYS keep out of reach and sight of children.

DO NOT USE:

  • ​If you are allergic to cetirizine dihydrochloride or any of the other ingredients or to hydroxyzine or piperazine derivatives (closely related active substances of other medicines)
  • If you have a severe kidney problems.
  • Anti-Hist should not be taken during pregnancy or when breast feeding unless your doctor considers it essential.
  • If you are taking other medicines containing antihistamines, including products for the relief of coughs and colds.

INGREDIENTS: Each tablet contains cetirizine dihydrochloride 10mg. Other ingredients are: lactose monohydrate, microcrystalline cellulose, maize starch, colloidal anhydrous silica, magnesium stearate, talc, hypromellose, lactose monohydrate, titanium dioxide (E171), macrogol 4000 and sodium citrate.

​​Read the patient information leaflet here! 

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

{ Other Products }

You May Also Like

You may also like…

online support
24/7 online support

Call us for any order or delivery

wallet
Save up to 30%

Get offer for every day

free shipping
Free Shipping

Order over €40.

{ New Articles }

Parenting & Healthcare Advice

Healthcare with Heart